MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COALITION; 3.6MM BONE SCREW, VARIABLE, SELF-TAPPING, 14MM

GLOBUS MEDICAL, INC. COALITION; 3.6MM BONE SCREW, VARIABLE, SELF-TAPPING, 14MM
Model Number 184.114
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 3.6mm bone screw, variable, selftapping, 14mm (184.114) was returned for evaluation.Visual inspection of the bone screw reveals minor wear from intra-operative usage.Per requirements on the inspection sheet 184114ins (rev.H), the bone screw passes all dimensional and functional specifications; signaling no inherent issue dimensionally or functionally.Standard distraction and trialing was performed during the procedure.An awl and drill were used to prepare each bone screw hole, drill sizing and depth is unknown.No tapping was performed.It was stated that the set screw positioner, 2.0mm hex, torque limiting (650.312) was audibly and tactically felt to torque out, however it was not visual confirmed if the set screw on the spacer was fully blocking the bone screws.It was also noted the patient had poor bone quality, and there was no reports of post-operative fall or injury.This evaluation determined that this failure was within expected risk, which is low.Therefore, no further actions will be taken at this time.
 
Event or Problem Description
It was reported that a revision was needed due to a coalition screw having backed out.This event occurred in japan.

Brand Name
COALITION
Common Device Name
3.6MM BONE SCREW, VARIABLE, SELF-TAPPING, 14MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22926670
Report Number3004142400-2025-00180
Device Sequence Number9079598
Product Code ODP
UDI-Device Identifier00849044007626
UDI-Public00849044007626
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number184.114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient RaceAsian